by Craig Della Vedova
(Boynton Beach Fl)
Hi, I am a 67 year old male and have started having some health problems. This one is PEEING! I went to the Dr. and he perscribed the drug "Flow Max" or it's real name "TAMSULOSIN". It says on the bottle to take every day. I did for a week or so but when everything seamed correct I stopped. I hat taking any drugs and that was the only one I was taking so I thought it was ok. Now I have to pee at lease 20 times a day and it is a crazy feeling because I get that feeling I got to go and I mean right now and I only get dribbles ! and that's why I have to go the 20 times. I started to read about the side effects of the Flow Max and wow that is a bad drug ! I'm a very happly married man and I Love making love to my wife on a regular basis and read now that if I keep taking this bad drug that I will not be able to make love to my wife soon. It still works as of now, I guess I stopped in time but is there any drug that will let me pee and protect me from loosing my sexual function ??????? I read the side effects of that drug and found that I had like 4 of them like dizzy when standing up, Stuffy Runny nose, a change in my voice ! Please get back to me when you can with any idea as to what to do about this and a BIG THANK YOU for what you are doing for us guys suffering with this problem !
Try natural prostate supplements as an alternative.
Every man responds differently to them, so you will have to experiment to see which ones can help.
Increase zinc, magnesium and Vitamin D and A as well.
Join in and write your own page! It's easy to do. How? Simply click here to return to Your Questions.